Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Minimal regular models of quadratic twists of genus two curves

Tom 183 / 2018

Mohammad Sadek Acta Arithmetica 183 (2018), 317-337 MSC: Primary 11G20; Secondary 14G40. DOI: 10.4064/aa161222-15-12 Opublikowany online: 8 June 2018

Streszczenie

Let $K$ be a complete discrete valuation field with ring of integers $R$ and residue field $k$ of characteristic $p \gt 2$. We assume that $k$ is algebraically closed. Let $C$ be a smooth projective geometrically connected curve of genus $2$. If $K(\sqrt{D})/K$ is a quadratic field extension of $K$ with associated character $\chi$, then $C^{\chi}$ will denote the quadratic twist of $C$ by $\chi$. Given the minimal regular model $\mathcal X$ of $C$ over $R$, we determine the minimal regular model of  $C^{\chi}$. This is accomplished by obtaining the stable model $\operatorname{\mathcal C}^{\chi}$ of $C^{\chi}$ from the stable model $\operatorname{\mathcal C}$ of $C$ via analyzing the Igusa and affine invariants of the curves $C$ and $C^{\chi}$, and calculating the degrees of singularity of the singular points of $\operatorname{\mathcal C}^{\chi}$.

Autorzy

  • Mohammad SadekMathematics and Actuarial Science Department
    American University in Cairo
    AUC Avenue
    New Cairo, Egypt
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek